HEMOPERFUSION TREATMENT OF DIGITAL INTOXICATION IN CHRONIC HEMODIALYSIS PATIENT
Hüseyin Atalay 1 * , N. Yılmaz Selçuk 1, Lütfullah Altıntepe 1, İbrahim Güney 1
More Detail
1 Selcuk University, Meram School of Medicine, Department of Nephrology, Konya, Turkey
* Corresponding Author

Abstract

Diagnosis of Digitalis intoxication depends on good history taking, clinical signs and symptoms, and digoxin level. Sixty one years old female with diabetes mellitus (DM), coronary artery disease (CAD) and end-stage renal failure administered to emergency department with complaints of dyspnea and chest pain. Digoxin 0.50 mg once a day was prescribed by an internal medicine physician and she has been taking the drug for 7 days. In our case digoxin level was decreased to valuable level after hemoperfusion. In conclusion it was observed that hemoperfusion therapy of digitalis intoxication in chronic hemodialysis patient is effective.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Original Article

https://doi.org/10.29333/ejgm/82617

EUR J GEN MED, 2008 - Volume 5 Issue 4, pp. 249-250

Publication date: 15 Oct 2008

Article Views: 840

Article Downloads: 535

Open Access References How to cite this article